# SDR ASAA11710666

- Difficulty date: November 14, 2011
- Submitted: November 16, 2011
- Operation: Air carrier
- Aircraft: N614AS
- Make and model: Boeing 737790
- Aircraft serial: 30343
- Aircraft time: 41,299 hours, 18,655 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Condition: Out Of Adjust
- Location: Cockpit
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 SLIDING WINDOW DIFFICULT TO RELEASE LATCH.  ADJUSTED R2 SLIDING WINDOW IAW B737 NG AMM 56 12 11 820 801.  OPS CHECKED GOOD.
